# SDR ASAA2023061143531

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 33,283 hours, 10,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT PLACARD FELL OFF (A/C RIGHT). GROUNDED - YES. RESECURED RIGHT EXIT LIGHT PLACARD REF B737-900 AMM 33-51-04.
